# SDR AALA2018050109027

- Difficulty date: April 28, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A321-231
- Aircraft serial: 6613
- Aircraft time: 10,612 hours, 4,057 cycles
- System (JASC): 5240 · Service Doors
- Part: Sleeve
- Condition: Detached
- Location: R4 Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY R4 DOOR HANDLE SLEEVE DETACHED. SECURED THE R4 DOOR CONTROL HANDLE SLEEVE IAW EA 280084.
